MathSciNet Relay Station
MathSciNet bibliographic data
MR1890158 81Q05 (35Q40 81U05)
Nieto, Michael Martin Existence of bound states in continuous $0<D<\infty$ dimensions. Phys. Lett. A 293 (2002), no. 1-2, 10–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement